Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 83, NWS Fort Worth, TX

May 31, 2021Parker County, Texas

NWS Fort Worth, TX issued this river flood warning at May 31, 2021, 5:54 PM CDT for Parker County, Texas. It took effect at May 31, 2021, 8:15 PM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 5:54 PM CDT (22:54 UTC)
In effect from
May 31, 2021, 8:15 PM CDT
Expired
Jun 2, 2021, 4:37 AM CDT
In force
32 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 36 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clear Fork Trinity River near Weatherford (WEAT2). The gauge peaked at 16.43 ft at May 31, 2021, 7:00 PM CDT.

actionminormoderate5101505/3106/0106/0206/03
Action stage
13 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08045850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

823 
WGUS44 KFWD 312254
FLWFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
554 PM CDT Mon May 31 2021

...The National Weather Service in Fort Worth TX has issued a Flood 
Warning for the following rivers in Texas...

  Clear Fork Trinity River Near Weatherford affecting Parker County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC367-011700-
/O.NEW.KFWD.FL.W.0083.210601T0120Z-210602T0937Z/
/WEAT2.1.ER.210601T0120Z.210601T0600Z.210601T2136Z.NO/
554 PM CDT Mon May 31 2021

The National Weather Service in Fort Worth has issued a

* Flood Warning for
  the Clear Fork Trinity River Near Weatherford.
* Until late Tuesday night.
* At 5:15 PM CDT Monday the stage was 12.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 15.7 feet just after midnight tonight. It 
  will then fall below flood stage tomorrow afternoon.
* Impact...At 15.0 feet, Minor river flooding will occur along the 
  reach. Flood waters will inundate the road near the gauge.


&&

LAT...LON 3278 9761 3269 9755 3265 9767 3275 9774

$$
2 follow-up statements
888 
WGUS84 KFWD 010115
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
815 PM CDT Mon May 31 2021

...The Flood Warning is extended for the following rivers in Texas...

  Denton Creek Near Justin affecting Denton County.

...The Flood Warning continues for the following rivers in Texas...

  Clear Fork Trinity River Near Weatherford affecting Parker County.

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

  Trinity River At Trinidad affecting Navarro and Henderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.

&&

Additional information is available at www.weather.gov/fwd.


TXC367-011915-
/O.EXT.KFWD.FL.W.0083.210601T0115Z-210602T0900Z/
/WEAT2.1.ER.210531T2246Z.210531T2345Z.210601T2100Z.NO/
815 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Clear Fork Trinity River Near Weatherford.
* From this evening to late Tuesday night.
* At 7:15 PM CDT Monday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow afternoon and continue falling to 6.9 feet Saturday 
  evening.
* Impact...At 15.0 feet, Minor river flooding will occur along the 
  reach. Flood waters will inundate the road near the gage.


&&

LAT...LON 3278 9761 3269 9755 3265 9767 3275 9774

$$

TXC113-121-011915-
/O.EXT.KFWD.FL.W.0077.210601T0200Z-210602T0430Z/
/CART2.1.ER.210601T0200Z.210601T0600Z.210601T1630Z.NO/
815 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Elm Fork Trinity River Near Carrollton.
* Until Tuesday evening.
* At 7:15 PM CDT Monday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 8.8 feet just after midnight tonight. 
  It will then fall below flood stage late tomorrow morning.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the 
  gage, near the city golf course.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

TXC121-011915-
/O.EXT.KFWD.FL.W.0076.210601T0251Z-210603T0340Z/
/DCJT2.1.ER.210601T0251Z.210601T1400Z.210602T1540Z.NO/
815 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until late Wednesday evening...

The Flood Warning continues for
  the Denton Creek Near Justin.
* Until Wednesday evening.
* At 8:00 PM CDT Monday the stage was 8.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 13.2 feet late tomorrow morning. It 
  will then fall below flood stage late Wednesday morning.
* Impact...At 15.0 feet, Moderate out of bank flooding starts. Water 
  starts to cover portions of FM 407 north of the creek and Tim 
  Donald Rd south of the creek.


&&

LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738

$$

TXC213-349-011915-
/O.CON.KFWD.FL.W.0068.000000T0000Z-000000T0000Z/
/TDDT2.1.ER.210527T0430Z.210530T1000Z.000000T0000Z.NO/
815 PM CDT Mon May 31 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Trinity River At Trinidad.
* Until further notice or until the warning is cancelled.
* At 8:00 PM CDT Monday the stage was 32.8 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Wednesday morning and continue rising to 36.4 feet Saturday 
  evening.
* Impact...At 37.0 feet, Minor flooding to woodlands and low land 
  areas will occur on the right bank of the river.


&&

LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626

$$
854 
WGUS84 KFWD 011534
FLSFWD

Flood Statement
National Weather Service Fort Worth TX
1034 AM CDT Tue Jun 1 2021

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Clear Fork Trinity River Near Weatherford affecting Parker County.

  Elm Fork Trinity River Near Carrollton affecting Denton and 
  Dallas Counties.

TXC367-011645-
/O.CAN.KFWD.FL.W.0083.000000T0000Z-210601T1534Z/
/WEAT2.1.ER.210531T2246Z.210531T2345Z.210601T2100Z.NO/
1034 AM CDT Tue Jun 1 2021

...The Flood Warning for the Clear Fork Trinity River Near 
Weatherford has been cancelled...

The Flood Warning is cancelled for
  the Clear Fork Trinity River Near Weatherford.
* At 10:15 AM CDT Tuesday the stage was 12.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to near 6 feet Sunday 
  morning.


&&

LAT...LON 3278 9761 3269 9755 3265 9767 3275 9774

$$

TXC113-121-011645-
/O.CAN.KFWD.FL.W.0077.000000T0000Z-210601T1534Z/
/CART2.1.ER.210601T0200Z.210601T0600Z.210601T1630Z.NO/
1034 AM CDT Tue Jun 1 2021

...The Flood Warning for the Elm Fork Trinity River Near Carrollton 
has been cancelled...

The Flood Warning is cancelled for
  the Elm Fork Trinity River Near Carrollton.
* At 9:15 AM CDT Tuesday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to fall to near 3 feet late 
  Sunday morning.


&&

LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 3:03 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 31, 3:03 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
303 PM CDT Mon May 31 2021

...New Long Term...

.SHORT TERM... /Issued 137 PM CDT Mon May 31 2021/
/Through Tuesday/

After an early round of showers and storms containing isolated
pockets of very heavy rainfall this past morning, the next in line
of mid level impulses is now moving east across West TX (and SW
OK) toward the forecast area. The aforementioned morning clouds
and storms have made forecasting high temperatures and PoPs quite
problematic, as environmental conditions are slowly expected to
recover across North Texas this afternoon and evening with S or SE
winds 5 to 15 mph with highs ranging from the lower 70s northwest
and immediate Red River Valley, to between 75 and 80 degrees
along the I-20 (and I-30 in the East) corridors.

Central TX saw little in the way of impacts from morning convection
and will remain the warmest and most unstable, especially those
areas along and west of Highway 6. These areas will see highs
pushing into the lower-middle 80s with MLCAPE values between
1000-1500 J/KG, which lessens as you move further north and east.
Meanwhile, deep layer, westerly bulk shear on the order of 35-40
knots is expected to combine with this instability and approaching
lift for scattered to numerous showers and thunderstorms by
tonight. A band of strong thunderstorms containing locally heavy
rainfall will continue to move east-southeast across the area,
especially impacting areas south of Highway 380. Due to previous
rainfall and the potential for run off, areas along and north of
I-20 and generally west of US-75 will remain in a Flash Flood
Watch through 7 AM CDT Tuesday morning.

As this semi-linear complex of showers and storms approaches the
more unstable airmass that's recharging west of I-35 and
especially along/south of I-20, I would expect a few severe storms
containing damaging winds to be realized with a few clusters and
bowing structures. I don't expect the hail threat to be too
egregious, as lapse rates aloft aren't overly steep after some
convective interruption this morning and initial subsidence behind
the morning mid level disturbance. Still, hail up to quarter, or
possibly half dollar size will be possible with values between
6.5-7 deg C/km. In addition, I can't rule out a brief spin up
tornado or two considering the expected differential heating
combining with fairly strong S/SW, 0-1km flow between 20 and 30
knots and old outflow boundaries around.

By late evening and into the overnight hours, look for an linear
MCS (or possible QLCS) to evolve across Central TX, before
weakening before daybreak Tuesday with a lessening threat for
strong to severe storms. Low level wind fields will be veering
and weakening, along with the MCS entering a more unfavorable
early morning environment off our S/SE CWA boundary. Lows should
be mostly in the 60s, though a few readings in the lower 70s may
remain across the mid-lower Brazos and Trinity River Valley where
convection and outflows likely won't be realized until around
sunrise.

I do expect more rural areas from DFW to the Red River Valley and
out west to see enough radiational effects to produce some patchy
fog. Otherwise, Tuesday should be a relatively more quiet day
with regard to convection, as mass subsidence takes hold with a
subtle cold front dropping south through the area. Highs should
range from the mid 70s to lower 80s, so don't expect much of a
cool down.

05/

&&

.LONG TERM... /NEW/
/Tuesday night through next Monday/

The main story of the extended portion of the forecast continues to
be the daily precipitation chances across North and Central TX
through the next weekend. The combination of the rain and clouds
will keep the temperatures below average with highs in the upper 70s
to mid 80s and lows generally in the mid/upper 60s to near 70
degrees.

The highest precipitation chances will slowly shift to East and
Central TX Tuesday night into Wednesday as the weak cold front
settle over this area. For the rest of us, expect spotty showers and
storms with a coverage between 20-30% throughout the day on
Wednesday. There's a chance that our region remains precipitation-
free during the day due to some subsidence in the wake of the front.

A couple of disturbances will travel across our region late week and
into the weekend, as the upper level trough continues its way to
the east and another mid-level low pressure settle over the
southwest CONUS and northern Mexico. This will keep PoPs in the
forecast through his weekend, with best chances across Central TX.
At this time, flooding rainfall will be the main concerns throughout
the week with heavy rain possible each day. However, we can't
rule out some brief gusty winds with some of the stronger storms.
Flash flooding issues will likely increase each across those
locations that see multiple rounds of heavy rain throughout the
next several days.

Sanchez

&&

.AVIATION... /Issued 137 PM CDT Mon May 31 2021/
/18z TAFs/

Similar to the past few weeks, challenges continue to be timing of
showers and storms and cig trends/wind directions with storm
outflows, etc.

After a round of morning RA/SHRA and isolated TS, another
shortwave disturbance to the west of the D10 and Waco Regional
Airport continues to generate a line(band) of new TSRA development
our near KABI/KBKD/and KGZN, or to the west of US-281 and the KMWL
area. Convective washout has resulted in cigs varying from IFR to
VFR across the D10, as well as Waco Regional.

The approaching mid level disturbance and associated diurnal TSRA
containing +RA will continue to move east toward the D10 airports
by/after 21z. Highest impacts from TS are generally expected to
be in a window between 22z-04z, before subsidence settles in. I
will advertise prevailing high MVFR/low VFR cigs through that
time, with a TEMPO TSRA and low MVFR cigs, with heavier rainfall
dropping vsbys down into the IFR category. The main impacts will
be westbound air traffic, with especially the Glen Rose cornerpost
being impacted. The Bowie cornerpost could see some impacts as
well through this evening, but confidence is lower. The problem
lies with the CAMs and other short-term high-res guidance
struggling on overall convective evolution. Winds should prevail
from S-SE around 10 knots or less, but with variable gusts 20 to
40 knots in/near storms.

By 06z Tuesday and beyond, subsidence in behind our late day
system should take hold with VCSH still possible into the pre-dawn
hours, but overall a lowering of cigs into IFR/low MVFR category.
More significant VSBY drops should remain to the W/NW of the
airports, but will need to be watched closely through tonight.
The prevailing S/SE winds 10 knots or less "should" veer W/WSW in
behind the expected linear MCS that evolves this evening across
the region. Cigs and vsbys are expected to prevail within the MVFR
category by mid-morning Tuesday and beyond.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  80  64  83  66 /  90  60  30  30  20
Waco                69  82  65  80  65 /  70  70  50  60  30
Paris               67  78  62  79  62 /  90  90  40  30  20
Denton              66  79  60  81  62 /  90  50  30  30  20
McKinney            67  80  61  81  63 /  90  70  30  30  20
Dallas              68  81  65  83  67 /  90  60  40  40  20
Terrell             68  81  63  81  64 /  80  80  40  40  30
Corsicana           69  81  66  81  66 /  60  70  50  50  30
Temple              69  83  65  80  65 /  50  60  50  60  30
Mineral Wells       65  76  59  81  63 / 100  40  30  40  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for TXZ091>094-100>104-
115>120-129>134-141.

&&
Hazardous weather outlook, May 31, 3:41 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
341 PM CDT Mon May 31 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
341 PM CDT Mon May 31 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected late this afternoon
and through tonight. A few strong to severe storms containing hail
and strong winds are possible, especially along and south of
Interstate 20 where where warmer temperatures and higher instability
will exist.

Any additional heavy rainfall may lead to a few instances of flash
flooding across portions of North Texas, especially by tonight where
a Flash Flood Watch is in effect through early Tuesday morning.

Also, run off is occurring rapidly into mainstream rivers and lakes
with flooding possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A few strong to severe storms will be possible east of Interstate 35
early Tuesday with mainly a strong to damaging wind threat. Small
hail can't be ruled out. Additional heavy rainfall may result in
instances of flooding and flash flooding as well.

Storm chances will continue the rest of the week into next weekend.
Any additional heavy rainfall may lead to more instances of flooding
and flash flooding.

In addition, any heavy rainfall will result in rapid run off into
into mainstream rivers and lakes with additional flooding possible.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested late today and this
evening across Central Texas. Also, any reports of flooding or flash
flooding are greatly appreciated.

In the hours before

Local storm report, May 31, 2:47 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
247 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     FLASH FLOOD      1 E BRECKENRIDGE        32.76N 98.89W
05/31/2021                   STEPHENS           TX   PUBLIC

            STREET/ROAD FLOODING ALONG HIGHWAY 180 NEAR
            BRECKENRIDGE.

&&
Local storm report, May 31, 3:43 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLOOD            EASTLAND                32.41N 98.82W
05/31/2021                   EASTLAND           TX   AMATEUR RADIO

            STREET FLOODING REPORTED IN EASTLAND CITY
            NEAR LEON RIVER.

&&
Local storm report, May 31, 3:47 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      4 E EASTLAND            32.40N 98.75W
05/31/2021                   EASTLAND           TX   AMATEUR RADIO

            FLOOD WATERS APPROXIMATELY 1 FOOT DEEP OVER
            FM 2214.

&&
Special weather statement, May 31, 5:21 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
521 PM CDT Mon May 31 2021

TXZ133-134-145-146-159-312300-
Ellis TX-Hill TX-Johnson TX-Navarro TX-McLennan TX-
521 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLENNAN...EAST
CENTRAL JOHNSON...HILL...SOUTHERN ELLIS AND WESTERN NAVARRO COUNTIES
UNTIL 600 PM CDT...

At 520 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maypearl to Carl's Corner to 8 miles west
of West. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

 Locations impacted include...
Waxahachie, Corsicana, Ennis, Hillsboro, West, Italy, Itasca,
Grandview, Hubbard, Maypearl, Blooming Grove, Dawson, Bardwell, Alma,
Barry, Bynum, Carl's Corner, Gholson, Garrett and Milford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and north central Texas.

LAT...LON 3181 9670 3181 9673 3172 9692 3173 9731
      3175 9728 3176 9731 3182 9730 3183 9728
      3185 9729 3209 9722 3239 9718 3240 9654
      3210 9650
TIME...MOT...LOC 2220Z 268DEG 41KT 3233 9709 3209 9707 3177 9723

12

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:05 AM CDTFlash Flood WatchFWDCollin, Comanche, Cooke, Dallas, Denton, Eastland and 16 more28 hr
May 31, 8:21 AM CDTRiver Flood WarningFWDDenton48 hr
May 31, 8:21 AM CDTRiver Flood WarningFWDDallas, Denton39 hr
May 31, 8:24 AM CDTRiver Flood WarningFWDDelta, Hopkins16 days
May 31, 8:42 AM CDTAreal Flood AdvisoryFWDEastland, Stephens3 hr
May 31, 8:57 AM CDTRiver Flood WarningFWDHunt64 hr
May 31, 8:57 AM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall53 hr
May 31, 9:42 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
May 31, 1:15 PM CDTAreal Flood AdvisoryFWDStephens6 hr
May 31, 1:23 PM CDTFlash Flood WarningFWDStephens9 hr
May 31, 2:06 PM CDTSevere Thunderstorm WarningFWDEastland39 min
May 31, 2:18 PM CDTAreal Flood AdvisoryFWDEastland6 hr
May 31, 2:27 PM CDTAreal Flood AdvisoryFWDPalo Pinto6 hr
May 31, 2:30 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath, Palo Pinto, Stephens60 min
May 31, 3:04 PM CDTSevere Thunderstorm WarningFWDComanche, Erath26 min
May 31, 3:19 PM CDTFlash Flood WarningFWDEastland, Palo Pinto, Stephens3 hr
May 31, 3:28 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton, Hood, Somervell62 min
May 31, 4:01 PM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
May 31, 4:25 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Hood, Johnson, Somervell65 min
May 31, 4:39 PM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise6 hr
May 31, 4:54 PM CDTFlash Flood WarningFWDParker, Tarrant6 hr
May 31, 5:11 PM CDTRiver Flood WarningFWDStephens38 hr
May 31, 5:15 PM CDTRiver Flood WarningFWDCoryell15 hr
May 31, 5:21 PM CDTSpecial Weather StatementFWDEllis, Hill39 min
May 31, 5:24 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Somervell, Tarrant3 hr
May 31, 6:01 PM CDTSpecial Weather StatementFWDNavarro59 min
May 31, 6:04 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Grayson3 hr
May 31, 6:28 PM CDTAreal Flood WarningFWDEastland, Palo Pinto, Stephens3 hr
May 31, 6:53 PM CDTFlash Flood WarningFWDDallas, Tarrant3 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.